# SDR FDEA201907061495

- Difficulty date: July 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 61,617 hours, 22,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53774483201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK HAS EVIDENCE OF CORROSION @Y2462, FR 26-27 INSTALLED  SEAT TRACK REPAIR PER SRM 53-10-16 FIG 208A.
